# SDR ASAA0310522

- Difficulty date: August 15, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY FLOOR PATH LIGHTS AT PALLETS 1-6, 2-1, AND 3-1 INOPERATIVE.  REPLACED FORWARD TRANSMITTER P/N 87320304, AND BATTERY PACKS P/N 883200312, THEN LIGHTS TESTED NORMAL.  (M)
